Very quickly. Prednisone works very quickly, often giving significant relief of pain and pressure within a few hours. Just make sure to take your antibiotic course as prescribed along with the prednisone.
Yes. If the prednisone is being administered by your doctor and he is monitoring the dosage and response than the prednisone may be helpful for inflammation. But do not take it without a physician's consent and monitoring as steroids (prednisone) can be harmful if not used appropriately.
Yes. It is often prescribed to relieve the congestion and decrease inflammation. Most sinus infections are viral and there is no definitive treatment for this. Doctor may try to help with the symptoms using the prednisone.
In a cycle of chronic hives, on top of that taking levaquin (levofloxacin) for ear sinus infection. Ok to take 10mg prednisone with the levaquin (levofloxacin) for today not daily.
Yes. These can be taken together.
I'm on prednisone for sinus infection. I have a leg cramp from work. Safe to take Aleve (naproxen) for pain on this medication?
Let your doctor know. And see what they say and have it recorded in your chart. Usually it's safe, But your doctor knows your history, other medications, medical conditions, things that would make a better decision if s/he knew about it first to then advise you on it now.
Told take decongestant for URI w/ sinus infection & laryngitis. Won't it make the laryngitis worse? Saw ENT & no vocal cord issues but got prednisone.
Laryngitis. Doubt that treating your symptoms with otc cold preparations will worsen your laryngitis. Not sure why you are being treated with steroids, but hope this gets better quickly.
Likely safe, but... Seems like you have already been seen by at least one physician and maybe more than one. The best time to ask questions about med recommendations and review concerns is with the physician prescribing the treatment. So I would contact your physician mainly. In general using decongestants may be helpful, or may not. Studies are not impressive. Hydrate, avoid smoke, consider saline irrigation. Talk to doc.
YES. You should not stop that dose of Prednisone cold. You need to use a programmed wean, which your doctor will order. To quit cold could cause you to have a steroid insufficiency. Good luck.
I am very healthy, in good shape. In march had sinus infection and was prescribed amox/prednisone. Eating not changed and put on 10 lbs, fluid? How?
Steroids. Prednisone is very well known to cause weight gain.